# SDR DALA2021101906448

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 11,494 hours, 5,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT GATE IN ATL. SMOKE AND FUMES QUESTIONNAIRE FILLED OUT. COMPLIED WITH SMOKE AND FUMES WC 0550-2002 AND MD LOG 1988069. UNABLE TO DETERMINE SOURCE. PERFORMED INSPECTION OF EE, FWD CARGO, FWD CABIN AND COCKPIT. OPERATED SEVERAL POSSIBLE SOURCES - NO TROUBLE FOUND. PERFORMED POWER SWAPS AND RE CREATION OF CONFIGURATION AT TIME OF ORIGINAL WRITE UP. NO TROUBLE FOUND. IFE, GALLEY ACCESSORIES, LIGHTING, COCKPIT CONTROLS CHECK GOOD. UNABLE TO DUPLICATE- NO HISTORY. OK FOR SERVICE.
